Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 16 found articles
 
 
  Plongement des structures de Cauehy—Riemann rigides de R3
 
 
Title: Plongement des structures de Cauehy—Riemann rigides de R3
Author: Maâti, Abderrabi
Appeared in: Comptes rendus de l'Academie des Sciences. Series I, Mathematics
Paging: Volume 327 (1998) nr. 8 pages 3 p.
Year: 1998
Contents:
Publisher: Académie des Sciences/Elsevier, Paris
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands